Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6574
Title: Quasicollineazioni in geometrie sopra un insieme qualunque
Authors: Rossi, Fabio
Issue Date: 1972
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Fabio Rossi, "Quasicollineazioni in geometrie sopra un insieme qualunque", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 1-21.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
4 (1972)
URI: http://hdl.handle.net/10077/6574
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.04 (1972)

Files in This Item:
File Description SizeFormat 
RossiRendMat04.pdf1.72 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

385
checked on Feb 20, 2018

Download(s)

252
checked on Feb 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.